# SDR ASOA02010

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046158001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT BUTT STRAP WAS CORRODED BETWEEN FRAMES 30 AND 34.  MAINTENANCE REMOVED THE CORRODED LEFT BUTT STRAP AND INSTALLED THE NEW BUTT STRAP IAW SRM 51-40-02.  (M)
